Second derivative Lp-estimates for elliptic equations of nondivergent type

Research output: Contribution to journalArticlepeer-review

Abstract

We obtain an a priori estimate of second derivatives in Lp, for some p > 0, for solutions of nondivergent, uniformly elliptic P.D.E.’s of second order.

Original languageEnglish (US)
Pages (from-to)447-451
Number of pages5
JournalProceedings of the American Mathematical Society
Volume96
Issue number3
DOIs
StatePublished - Mar 1986

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Second derivative Lp-estimates for elliptic equations of nondivergent type'. Together they form a unique fingerprint.

Cite this